Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having sinus congestion, ringing in ears, high BP, headache. Taking Clindamycin, Clonazepam which brings in sedation. Suggestions?

I have sinus congestion for weeks with ringing in ears,high bp , and headache, with pnd. I have been taking clindamycin 300mg 4 times a day for 5 days now. Ringing is worse and ear ache on my left side now. I also get episodes of chills with spiking bp of 168/102 or higher. Take .5 clonazepam when this happens and bp lowers significantly but it sedates me.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for contacting HCM
As you have sinus congestion, ringing in ears, high BP, headache. Sinus congestion and high BP both may be responsible for tinnitus( ringing in ears). Please strictly control your BP by salt restricted diet, antiaxiety and treatment prescribed by your physician and for sinusitis and to rule out the proper cause of tinnitus please consult the ENT specialist.


Dr Hariom Sharma
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor